# SDR R61A201903240306

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000138
- Aircraft time: 29,301 hours, 21,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ARMING HANDLE IS HARD TO MOVE. REMOVED DEBRIS IN SURROUNDING AREA OF ARMING HANDLE IAW AMM 52-11-00. OPS CHECK GOOD.
